Lately since I have started this new medication (Risperdal), I have had two rather weird incidents. One was in the hospital:
I was sitting in the group room getting ready to start the next group session when out of no where a force took over my body. I started fidgeting and crying almost instantly because I was scared. I got up and walked out of the room, hitting my head and crying. I found out that it was my most powerful voice, The Teacher, trying to talk but she was unable to. She started getting really angry and I could feel the tension rise up in me. It was definitely a scary situation because I felt like I had no control. The nurse told me that when my voice was trying to "tear out of me" (my words) my eyes were extremely dilated.
Another one of these incidents, though less intense, happened just the other day:
I was sitting outside and I started hearing The Teacher again, though I could barley hear her. It was like my medication was muting her but not enough, so she still had the power to get through. It was like this extreme power took over my body for 5 minutes that made me feel very uneasy.
I am confused about both of these events. Has anyone else that has voices experience this with medication before. It is crazy weird. If you have questions just ask.
Yeah, I don't know why they are so powerful. I mean the Teacher has been the voice I had since I was a child so I mean I guess she has had time to grow into something real strong from years of neglect in treatment on my part. The most powerful voice (command voice) that I have is the gossip girls, they are they reason for many of my suicide attempts.
that must of been terrible , i've had thing's simmilar happen to me but i have no explanation for it other than a ''force'' as you mentioned , but i do have one of the voice's who humiliate's me from time to time and i think that's why i get depressed and alway's have done since from time's as a child , so in doctor terms it's "Psychosis" causing my mood disorder and i get ''mania'' /hypo mania too - Schizoaffective Disorder .
I have a guardian voice one that try's to stick up for me the bully and one that never say's anything to me only in reference so 3 and other time's it's like a party going on , loud noisy and talk and argument's amongst themselfs , it get's confusing and very anoying :(
That is a good way to classify my other two voices, they aren't pronounced at all and I believe it is because the teacher and the gossip girls overpowered them throughout the years causing them to be mute. However, I can sense their presence and I can describe exactly what they look like. It is weird, it's like they guide me. I have a protective male (he doesn't speak) but he always tries to stand up to the gossip girls who always demean me. The little girl (innocent) has lost all power at all. She just has a presence. But yeah, it can get loud and annoying and confusing when the Gossip Girls talk. I mean there is FIVE of them, all talking at once. Talking down to me. It is tough, but my most powerful one the Teacher, has really been putting up a fight since I started medicine.
Since you had some physical concerns occur during this episode it might be worthwhile to follow up with your doctor so they can check things out. This can also happen during dissociation which can be part of a variety of mental concerns. I have anxiety issues from time to time but although this is not my specific diagnosis these concerns can mask psychotic thoughts as my psychiatrist explained to me. Also I have a feeling of anxiety or tension in social situations or around people more so in the past and at those times psychotic thoughts increase as well. Keep track of when these episodes occur and how often and also let your psychiatrist know so they can follow up within their clinical discretion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.